On solutions of the fourth Painlevé equation and its applications
Differencialʹnye uravneniâ, Tome 27 (1991) no. 8, pp. 1303-1312
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_8_a2,
author = {V. I. Gromak and V. V. Tsegel'nik},
title = {On solutions of the fourth {Painlev\'e} equation and its applications},
journal = {Differencialʹnye uravneni\^a},
pages = {1303--1312},
year = {1991},
volume = {27},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_8_a2/}
}
V. I. Gromak; V. V. Tsegel'nik. On solutions of the fourth Painlevé equation and its applications. Differencialʹnye uravneniâ, Tome 27 (1991) no. 8, pp. 1303-1312. http://geodesic.mathdoc.fr/item/DE_1991_27_8_a2/